# SDR USAA2009121893373

- Difficulty date: November 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 515,614 hours, 34,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65317875
- Part serial: NSN
- Condition: Corroded
- Location: Bs 315-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CHANNEL ASSEMBLY BETWEEN BS 315 TO BS 340, WL 208.1, LBL 57.  REPLACED CHANNEL ASSEMBLY BETWEEN BS 315 TO BS 340, WL 208.1, LBL 57 IAW B737 SRM 51-10-02, 51-40-02 & BOEING DRAWING 65-17688.
